Manufactured / Marketed By Getz
Product Form: Tablet
Pack Size : 10s
Ingredients: Fexofenadine:60mg + Pseudoephedrine (HCl):120mg
Generic Category: Anti-allergics (Antihistamines) and drugs used in anaphylaxis
You must be logged in to post a comment.
There are no reviews yet.
FEXET D Tablet 10 uses
FEXET D Tablet 10 side effects
One of the following licensed pharmacy from the nearest location will deliver FEXET D Tablet 10. The details of the licensed pharmacy shall be shared once you request the drugs and therespective pharmacy accepts the your request based on valid prescription and availability.
Fexofenadine:60mg + Pseudoephedrine (HCl):120mg | Anti-allergics (Antihistamines) and drugs used in anaphylaxis